# SDR ASAA2018101726516

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,785 hours, 13,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTS DO NOT REMAIN ON FOR 15 MINS. GROUNDED - YES. REMOVED AND REPLACED AFT RIGHT EMGR LIGHT BATT PACK OPS NML REQ ENDURANCE TEST. AFT RIGHT EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-06.
